Analytic continuation of the 3F2 hypergeometric series

Research output: Contribution to journalArticle

Abstract

In this article, we will use the binomial transformation to derive a series representation for the 3F2 hypergeometric function that converges everywhere off the real interval [1, ∞). Additionally, we will find a stable recursion relation for the summand of this series, and we will establish the effectiveness of this series for numerical evaluation of 3F2.

Original languageEnglish (US)
Pages (from-to)930-936
Number of pages7
JournalIntegral Transforms and Special Functions
Volume27
Issue number11
DOIs
Publication statusPublished - Nov 1 2016

    Fingerprint

Keywords

  • Hypergeometric functions
  • analytic continuation
  • binomial transformation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this